# SDR ASAA2016021215826

- Difficulty date: February 12, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26114
- Condition: Corroded
- Location: Bs 772-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK, AFT CARGO COMPARTMENT CAPSTRIP, PN 453A2611-4 IS CORRODED, 4 LT.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.063", REMAINING THICKNESS IS 0.055", REMOVED 0.008". REPLACED CAPSTRIP IAW SRM 51-10-02, APRA 9. PO 859559.2. INSTALLATION ACCOMPLISHED ON  W/O TASK CARD PANEL SIGN OFF SHEET.
